# SDR SWAA2012041703173

- Difficulty date: April 12, 2012
- Submitted: April 17, 2012
- Operation: Air carrier
- Aircraft: N458WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33857
- Aircraft time: 29,359 hours, 17,092 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 6545768
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR CUTOUT LOWER SILL WEB IS CORRODED AT BS 485, RBL 29.  REMOVED AND REPLACED WEB IAW SRM.
